# SDR 99UAL900325

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Flickered
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-ZONE EMERGENCY LIGHTS FLICKER IN FLIGHT.  *S/D*  THIS PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.  A SYSTEM TEST OF THE E-ZONE EMERGENCY LIGHTS AND BATTERY PACKS WAS ACCOMPLISHED PER MM 33-51-00 PG 507.  EMERGENCY LIGHTS AND PACKS TESTED OK PER SEA.
